# SDR AALA2009042100807

- Difficulty date: April 21, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N634AA
- Make and model: Boeing 757223
- Aircraft serial: 24592
- Aircraft time: 59,027 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - SEAT MOUNTED LIGHTS FROM SEATS 16D TO 26D INOPERATIVE.  REPLACED BATTERY PACK FOR SEAT MOUNTED LIGHTS FROM SEATS 16D TO 26D.
